Holonomie et cycle evanouissant. (French) Zbl 0469.57020


57R30 Foliations in differential topology; geometric theory
03H05 Nonstandard models in mathematics
Full Text: DOI Numdam EuDML


[1] H. IMANISHI, On the theorem of Denjoy-sacksteder for codimension one foliations without holonomy, J. Math. Kyoto Univ., 14-3 (1974), 607-634. · Zbl 0296.57006
[2] E. NELSON, Internal set theory : a new approach to nonstandard analysis, Bull. of the Amer. Math. Soc., vol. 83, n° 6 (novembre 1977). · Zbl 0373.02040
[3] R. SACKSTEDER, Foliations and pseudo-groups, Amer. J. Math., 87 (1965), 79-102. · Zbl 0136.20903
[4] P. A. SCHWEITZER, Some problems in foliation theory and related areas. differential topology, foliations and Gelfand-fuks cohomology, Proceedings, Rio de Janeiro 1976, Lecture Notes in Mathematics, 652. · Zbl 0377.57001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.